# SDR AALA201802099010

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 92,280 hours, 14,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT AND CENTER LEFT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE, CENTER. GALLEY LEFT FOWARD.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND PERFORMED SATISFACTORY OPS CHECK.
